# SDR REXA2020012870133

- Difficulty date: January 17, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LATE FINDING: CORROSION ON STRINGER AND SPLICE 21RH IN STA. FS= 333 TO FS= 349 AT MAIN AVIONICS COMPARTMENT. (E/E) (W1) TCI: 53-20-305      
""CORROSION LEVEL 2. STRINGER AND SPLICE 21RH IN STA. FS= 333 TO FS= 349 AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER   CRJ900 SRM 51-42-06-001-001-A01 PAR.6.C AND CRJ900 SRM 51-42-20-001-001-A01 PAR.6.C       
"SH670-31197-1
